# SDR CALA2023120803595

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 74,976 hours, 7,303 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Access Door
- Part number: 315W13133
- Condition: Missing
- Location: Eng#1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

PDA,  #1 ENG I/B AFT FAIRING THRUST REVERSER HINGE BEAM ACCESS DOOR MISSING.   REMOVED AND REPLACED ACCESS DOOR REF SRM 51-40-02.
